# SDR UPS07550215

- Difficulty date: July 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Engine: Rroyce RB211*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NR 2 ENGINE FUEL FILTER MESSAGE.  A/C IS OOS FOR TROUBLESHOOTING.  [08-01-07]   REMOVED & REPLACED EPR TRANSMITTER RT ENGINE PER MM 77-11-01-4. PERFORMED EPR HIGH POWER ENG RUN PER MM 71-00-00-5 TEST 13. ALL ENG PARAMETERS CHECK OK. ITEM CLEARED.
